# SDR HALA20181009483

- Difficulty date: October 8, 2018
- Submitted: October 9, 2018
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767332
- Aircraft serial: 23275
- Aircraft time: 94,928 hours, 36,491 cycles
- Engine: Ge CF680A2
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Sleeve
- Condition: Torn
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - FOUND SEVERAL OGV SLEEVES TORN AT 4 O CLOCK POSITION ON NR 2 ENGINE. REPLACED OGV SLEEVES AT POSITIONS 33, 35, 36, 37, 38, 39, 32 PER TASK CARD E105-C60012-PERM ITEM 1.
